Jump to content
helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    

C1ndy

Members
  • Content count

    2
  • Joined

  • Last visited

Community Reputation

0 Neutral

About C1ndy

  • Rank
    Newbie
  1. Hallucinations

    Thank you for responding to my confusing email. 😬 This does help me - we have cut back her sinemet to 4 times a day and she seems ok with it but will make sure that she knows she can have the 5th pill. I should've said in the last email that the neurologist said it was age related hallucinations but when they seemed to never really clear up I started to wonder if it was the sinemet causing it. So taking the 25 mg of seroquel every night to help with settling down to sleep is enough and then when she has a bigger spell just do prn till she becomes clear as well? It usually only takes 2 or 3 pills and she will fall asleep and sleep for 12 hours and wakes up in good form. It's almost like lack of sleep caused her to hallucinate or she becomes so paranoid she can't sleep and then starts to hallucinate - not sure which way it happens. Thanks again for your advice.
  2. Hallucinations

    My Mother is 84 years old - she is maybe 95 lbs. She was diagnosed with parkinson's about 20 years ago. She had the DBS done about 15 years ago for tremors on her right side. She is also taking 5 sinemet 100-25mg a day. The problem is, in the last year she has been having spells of hallucinating where she is psychotic for 3 or more days and then eventually she comes out of it. She has seen the neurologist who prescribed 25mg of seroquel up to 3 times a day for when we see her going into one of these spells until she becomes clear again. She is in a home and it seems like this is a major thing to get them to do - I'm not sure why but they had the GP change the order to 25 mg of seroquel every night but this didn't keep the latest episode from happening so right now she is in a hallucinating state. My question is, could taking that much sinemet be causing the hallucinations and should we try and cut back on that as well or instead? The last couple months she has been talking about people in her room at night and people in her bed which seem like hallucinations to me as well but not full blown psychotic state like she's in right now.
×